# SDR R7MA68532435

- Difficulty date: September 16, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N911BH
- Make and model: Bolkms BO105CBS
- Aircraft serial: 685
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: DK042MOD01
- Part serial: 13561
- Condition: Inoperative
- Location: Oil Pressure
- Part time: 102 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE TRANSMITTER INOPERATIVE.  REPLACED OIL PRESSURE TRANSMITTER WITH NEW UNIT, CORRECTED PROBLEM.
